Please use this identifier to cite or link to this item:
Title: Solutions of the telegrapher's equation in the presence of traps
Author: Masoliver, Jaume, 1951-
Porrà i Rovira, Josep Maria
Weiss, George H. (George Herbert), 1930-
Keywords: Fluctuacions (Física)
Equacions en derivades parcials
Fluctuations (Physics)
Partial differential equations
Issue Date: 1992
Publisher: The American Physical Society
Abstract: Several problems in the theory of photon migration in a turbid medium suggest the utility of calculating solutions of the telegrapher¿s equation in the presence of traps. This paper contains two such solutions for the one-dimensional problem, the first being for a semi-infinite line terminated by a trap, and the second being for a finite line terminated by two traps. Because solutions to the telegrapher¿s equation represent an interpolation between wavelike and diffusive phenomena, they will exhibit discontinuities even in the presence of traps.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review A, 1992, vol. 45, núm. 4, p. 2222-2227.
Related resource:
ISSN: 1050-2947
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
62613.pdf839.23 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.